Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Compactifications of moduli spaces and cellular decompositions

Javier Zúñiga

Algebraic & Geometric Topology 15 (2015) 1–41
Abstract

This paper studies compactifications of moduli spaces involving closed Riemann surfaces. The first main result identifies the homeomorphism types of these compactifications. The second main result introduces orbicell decompositions on these spaces using semistable ribbon graphs extending the earlier work of Looijenga.

Keywords
moduli space, Riemann surfaces, ribbon graphs, fat graphs, orbicell decompositions
Mathematical Subject Classification 2010
Primary: 32G15, 57M15
Secondary: 30F30, 14H15
References
Publication
Received: 21 August 2007
Revised: 25 January 2013
Accepted: 26 June 2014
Published: 23 March 2015
Authors
Javier Zúñiga
Departamento de Economía
Universidad del Pacífico
Av Salaverry 2020
Jesús María
Lima
Peru